Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I am unable to do tubal wash out due to severe back pain . How can this be treated ? Operated for fibroids and have a tubal blockage

i had had a tubal blockage for some time now. and have tried opening them using tubal wash out and this is the second time now. the doctor advised me to do it every after my periods for three consecutive times. I have now developed severe back ache to the extent that i cant even bend. what could be the problem. am using pain killers but the problem has persisted , what should i do? age 32, was operated for fibloids
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
welcome to healthcaremagic forum
that means you are trying for can have pain immediately after the tubal wash but it is self an ultrasoundscan to rule out the recurrence of fibroid {back pain is comon in fibrod uterus} so discus with ur gynei
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor